# SDR SWAA2022020356642

- Difficulty date: December 28, 2021
- Submitted: February 3, 2022
- Operation: Air carrier
- Aircraft: N452WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29846
- Aircraft time: 60,081 hours, 35,724 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD WET AREA STATION 312 - 328 INTERCOSTAL CRACKED RBL 30 ; / [01] PERFORMED HFEC AND CONFIRMED CRACK ON UPPER SECTION OF INTERCOSTAL AT FWD WET AREA BETWEEN STA 312 AND STA 328 AT RBL 30 IAW NDTM PART 6;51-00-00 PROCEDURE 23. CRACK LENGTH : 0.787' ( AT 12 AND 6 O'CLOCK POSITION GOING THROUGH FASTENER HOLE).; [02] REMOVED AND REPLACED INTERCOSTAL AT STA 312- STA 328 RBL 30 IN REFERENCE B-737 700 SRM 51-40-02-0G-0 ; SRM 51-40-05-0G-0.; [03] ADDING DRWG # 141A5400.; [04] VERIFIED STEPS 2 AND 3.
